Journal of Differential Geometry

On Lie's approach to the study of translation manifolds

John B. Little

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 26, Number 2 (1987), 253-272.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214441369

Digital Object Identifier
doi:10.4310/jdg/1214441369

Mathematical Reviews number (MathSciNet)
MR906390

Zentralblatt MATH identifier
0599.14038

Subjects
Primary: 53A07: Higher-dimensional and -codimensional surfaces in Euclidean n-space
Secondary: 14H40: Jacobians, Prym varieties [See also 32G20]

Citation

Little, John B. On Lie's approach to the study of translation manifolds. J. Differential Geom. 26 (1987), no. 2, 253--272. doi:10.4310/jdg/1214441369. https://projecteuclid.org/euclid.jdg/1214441369


Export citation